# SDR R61A2023012700078

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6080
- Condition: Corroded
- Location: Frms 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RH I/B SEAT TRACK AT FR 84 CORRODED. REPAIRED IAW SRM 53-23-10 REPAIR 64.
